Neuroleptic malignant syndrome during zuclopenthixol therapy in X-linked cerebral adrenoleukodystrophy

M.E. Rubio-Gozalbo, D.A. van Waardenburg, Ph. Forget, L.J.M. Spaapen, A. Verrips, P.C.A.J. Vroomen

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

Neuroleptic malignant syndrome during zuclopenthixol therapy in X-linked cerebral adrenoleukodystrophy.

Rubio-Gonzalbo ME, van Waardenburg DA, Forget PP, Spaapen LJ, Verrips A, Vroomen PC.

Department of Paediatrics, University Hospital Maastricht, The Netherlands. mrub@skin.azm.nl

An 8 year-old boy with X-ALD under treatment with simvastatin developed a severe adverse reaction when the dose of his other medication, zuclopenthixol was increased. Both drugs were withdrawn after a diagnosis of neuroleptic malignant syndrome was made
Original languageEnglish
Pages (from-to)605-606
Number of pages2
JournalJournal of Inherited Metabolic Disease
Volume24
Issue number5
DOIs
Publication statusPublished - 1 Jan 2001

Cite this